Volume 6, Issue 1 (5-2011)                   IJMSI 2011, 6(1): 53-58 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akbari M, Rabii M. Hyperbolicity of the family $f_c(x)=c(x-frac{x^3}{3})$ . IJMSI. 2011; 6 (1) :53-58
URL: http://ijmsi.ir/article-1-193-en.html
Abstract:  

The aim of this paper is to present a proof of the hyperbolicity of the family $f_c(x)=c(x-frac{x^3}{3}), |c|>3$, on an its invariant subset of $mathbb{R}$.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb